Pacific Journal of Mathematics

A class of consistent anti-Martin's axioms.

John W. L. Merrill

Article information

Pacific J. Math., Volume 143, Number 2 (1990), 301-312.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E50: Continuum hypothesis and Martin's axiom [See also 03E57]


Merrill, John W. L. A class of consistent anti-Martin's axioms. Pacific J. Math. 143 (1990), no. 2, 301--312.

Export citation


  • [1] J. Baumgartner, The absolutefailure of Martin's axiom, (preprint).
  • [2] J. Baumgartner, The properforcing axiom, The Handbook of Set-theoretic Topology (K. Kunen and J. Vaugn, eds., eds.), North-Holland,New York, 1986.
  • [3] M. Bell and K. Kunen, On the Pi-character ofultrafilters, C.R. Math. Rep. Acad. Sci. Canada, III (1981), 351-346.
  • [4] E. K. van Douwen and W. Fleissner, The definableforcing axiom, (preprint).
  • [5] D. Fredmlin, Martin's Axiom, Cambridge Tracts on Mathematics, Cambridge University Press, Cambridge, 1986.
  • [6] T. Jeck, Set Theory, Academic Press, New York, 1980.
  • [7] K. Kunen, Set Theory, North-Holland,New York, 1980.
  • [8] J. W. L. Merrill, UFA fails in the Bell-Kunen Model, J. Symbolic Logic, (in press).
  • [9] M. E. Rudin, Martin's Axiom, The Handbook of Mathematical Logic (J. Bar- wise, ed., eds.), North-Holland,New York, 1979.